# SDR CA060502002

- Difficulty date: April 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 49,596 hours
- Engine: Ge CF680C2A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, FOUND THE ELECTRICAL OUTLET WIRE FIN 8ME CHAFED ON FRAME 17 BETWEEN STR 28 AND 29 RT SIDE. THE GROMMET PROTECTION HAD FALLEN OFF FROM THE FRAME AND WIRE WAS HANGING ON THE FRAME WITH THE RESULT OF ARCING AND FRAME DAMAGE. THE WIRING AND FRAME WAS REPAIRED. A FLEET CAMPAIGN HAS BEEN INITIATED TO INSPECT THIS AREA ON ALL A-310.  (TC NR 20060502002)
